# SDR SWAA2024052075513

- Difficulty date: April 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED FLOOR STRUCTURE BTW BS 907 TO BS 927 AFT POSITION AT AFT CARGO COMPARTMENT 2024-259237<[01] REPLACED ANGLE LOCATED FLOOR STRUCTURE BTW BS 907 TO BS 927 AFT POSITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 147A7221 SHEET 24 REV-. SEE INDIVIDUAL SIGN OFFS BELOW;[02] COMPLETED TASK CERTIFIED
